Article citationsMore>>

Y. Fang, “Mathematical Protein Folding Problem,” In: D. Hoffman, Ed., Global Theory of Minimal Surfaces, Proceedings of the Clay Mathematics, Vol. 2, 2005, pp. 611-622.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top